Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/22493
Title: 
Authors: 
Issue Date: 
2009
Citation: 
Cooper, S., & Toh, P. C. (2009). Quintic and septic Eisenstein series. The Ramanujan Journal, 19, 163–181. https://doi.org/10.1007/s11139-008-9123-3
Abstract: 
Using results that were well-known to Ramanujan, we give proofs of some results for Eisenstein series in the lost notebook. Our proofs have the additional advantage that it is not necessary to know the results in advance; that is, the proofs are derivations as opposed to verifications.
Description: 
This is the final draft, after peer-review, of a manuscript published in The Ramanujan Journal. The published version is available online at https://doi.org/10.1007/s11139-008-9123-3
URI: 
ISSN: 
1382-4090 (print)
1572-9303 (online)
Other Identifiers: 
10.1007/s11139-008-9123-3
Website: 
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
TRJ-19-163.pdf237.64 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

16
checked on Mar 9, 2021

Download(s)

8
checked on Mar 9, 2021

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.